68388members
359828posts
cancel
Showing results for 
Search instead for 
Did you mean: 

recon and redness on radiotherapy patch

Highlighted
Member

recon and redness on radiotherapy patch

Hi had reconstruction using LD flap 3 weeks ago and now developed a big red patch (which started looking like heat rash, red and bumpy). It covers the whole area that my radiotherapy covered which i had for 1 month in May to June this year. I have been back to clinic and they have put me on antibiotics in case it is an infection. I am hoping its not, as had infection in other breast last year and had to have implant removed. The redness does seem different this time as it looked under the skin last time and this time it looks on top of the skin. Funny though how the patch of skin that was taken from my back for the recon has not gone red. Has anyone else experienced anything like this?
many thanks
Sandra
.